| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
10/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported zxr00 19.0 diopter intraocular lens (iol) model was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019.The zxr00 lens was explanted on (b)(6) 2019 due to complaints of blurry/cloudy vision, like she is looking through a cloud with a hole in it.The zxr00 lens was replaced with a non-johnson & johnson surgical vision lens.It was reported there were no complications during original surgery or lens exchanges, no sutures, and no vitrectomy.The patient is healthy and not taking any medications and outcome was reported as patient is doing well post exchanges.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on: 11/15/2019.Device evaluated by manufacturer.Device evaluation: the zxr00 lens was received inside a bag on 15-nov-2019.The lens was received cut with residues of viscoelastic.The condition observed is consistent with a lens that has been explanted.The reported complaint could not be verified.Based on the product returned evaluation a product quality deficiency or product malfunction could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.